Article thumbnail

On the number of closed walks in vertex-transitive graphs

By Robert Jajcay, Aleksander Malnič and Dragan Marušič

Abstract

AbstractThe results of Širáň and the first author [A construction of vertex-transitive non-Cayley graphs, Australas. J. Combin. 10 (1994) 105–114; More constructions of vertex-transitive non-Cayley graphs based on counting closed walks, Australas. J. Combin. 14 (1996) 121–132] are generalized, and new formulas for the number of closed walks of length pr or pq, where p and q are primes, valid for all vertex-transitive graphs are found. Based on these formulas, several simple tests for vertex-transitivity are presented, as well as lower bounds on the orders of the smallest vertex- and arc-transitive groups of automorphisms for vertex-transitive graphs of given valence

Publisher: Elsevier B.V.
Year: 2007
DOI identifier: 10.1016/j.disc.2005.09.039
OAI identifier:
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • https://s3.amazonaws.com/prod-... (external link)
  • https://s3-eu-west-1.amazonaws... (external link)
  • Suggested articles


    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.